# SDR CALA0500305

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 58,584 hours, 31,986 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546554
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE AT STA 847 BETWEEN S27L AND S27R, LBL 6 TO RBL 6 CORRODED.  THE CORRODED SECTION OF SHEAR TIE WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-07, FIGURE 208.
